CaltechAUTHORS
  A Caltech Library Service

Feynman quadrics-motive of the massive sunset graph

Marcolli, Matilde and Tabuada, Gonçalo (2019) Feynman quadrics-motive of the massive sunset graph. Journal of Number Theory, 195 . pp. 159-183. ISSN 0022-314X. https://resolver.caltech.edu/CaltechAUTHORS:20170712-083350725

[img] PDF - Submitted Version
See Usage Policy.

470Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170712-083350725

Abstract

We prove that the Feynman quadrics-motive of the massive sunset graph is "generically" not mixed-Tate. Moreover, we explicitly describe its "extra" complexity in terms of a Prym variety.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/j.jnt.2018.06.001DOIArticle
https://arxiv.org/abs/1705.10307arXivDiscussion Paper
Additional Information:© 2018 Elsevier Inc. Received 3 June 2017, Revised 18 December 2017, Accepted 19 June 2018, Available online 23 July 2018. Matilde Marcolli was supported by the NSF grant DMS-1707882 and NSERC grants RGPIN-2018-04937 and RGPAS-2018-522593. Gonçalo Tabuada was supported by the NSF CAREER Award #1350472 and by the Fundação para a Ciência e a Tecnologia (Portuguese Foundation for Science and Technology) through the project UID/MAT/00297/2013 (Centro de Matemética e Aplicações). The authors are grateful to the anonymous referee for his/her comments.
Funders:
Funding AgencyGrant Number
NSFDMS-1707882
Natural Sciences and Engineering Research Council of Canada (NSERC)RGPIN-2018-04937
Natural Sciences and Engineering Research Council of Canada (NSERC)RGPAS-2018-522593
NSFDMS-1350472
Fundação para a Ciência e a Tecnologia (FCT)UID/MAT/00297/2013
Subject Keywords:Feynman integral; Motive; Period; Quadric; Prym variety
Classification Code:2010 Mathematics Subject Classification: 14C15; 14H40; 81Q30; 81T18
Record Number:CaltechAUTHORS:20170712-083350725
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170712-083350725
Official Citation:Matilde Marcolli, Gonçalo Tabuada, Feynman quadrics-motive of the massive sunset graph, Journal of Number Theory, Volume 195, 2019, Pages 159-183, ISSN 0022-314X, https://doi.org/10.1016/j.jnt.2018.06.001. (http://www.sciencedirect.com/science/article/pii/S0022314X18301744)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:78987
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 Jul 2017 18:00
Last Modified:03 Oct 2019 18:14

Repository Staff Only: item control page